# SDR DXTA2025061903943

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007127
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WE NOTICED THE EMER LIGHTS WERE ILLUMINATED, THE SWITCH WAS IN THE ARM NOT ON POSITION.   REPLACED EMERGENCY BATTERY. PERFORMED CHARGE AND OPS CHECK OF BATTERY. OPS CHECK GOOD ALL WORK PERFORMED IN REF TO EMB 505AMM 32-52-00, 32-52-01
